Review: could Crestor cause Itching?
Summary: Itching is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Niaspan, and have High blood cholesterol.
We study 57,792 people who have side effects while taking Crestor from FDA and social media. Among them, 1,452 have Itching. Find out below who they are, when they have Itching and more.
You are not alone: join a mobile support group for people who take Crestor and have Itching >>>
Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 60,085 Crestor users)
Itching has been reported by people with high blood cholesterol, high blood pressure, rheumatoid arthritis, pain, multiple sclerosis. (latest reports from 88,273 Itching patients)
On Feb, 12, 2015: 57,792 people reported to have side effects when taking Crestor. Among them, 1,452 people (2.51%) have Itching.
Time on Crestor when people have Itching * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Itching when taking Crestor * :
Severity of Itching when taking Crestor ** :
|least||moderate||severe||most severe |
How people recovered from Itching ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Blood cholesterol increased (341 people, 23.48%)
- Hypertension (174 people, 11.98%)
- High density lipoprotein decreased (162 people, 11.16%)
- Blood triglycerides increased (107 people, 7.37%)
- Low density lipoprotein increased (68 people, 4.68%)
Top co-used drugs for these people * :
- Niaspan (595 people, 40.98%)
- Aspirin (563 people, 38.77%)
- Plavix (179 people, 12.33%)
- Lisinopril (164 people, 11.29%)
- Fish oil (119 people, 8.20%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
Comments for this study:
Willie (2 years ago):
Doug, how did you stop itching?
Reply the comment
Doug (3 years ago):
I have been on of 20mg Crestor for three months and I itch all over my body, especially at night. I went off it for a week but still itch everywhere. How long does one have to be off crestor to see if this is what makes them itch all over. I never had this before. Help!!!. I am going whako itching. My family doctor put me on steroids for a week and the itching stopped but once I stopped the steroids the itching came right back.
Reply the comment
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of crestor and itching on
Do you have Itching while taking Crestor?
You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Itching
- support group for people who take Crestor
- support group for people who have Itching
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Crestor, Itching
You may be interested at these reviews (Write a review):
- Meloxicam and dialtizam taken together at same time.... (2 responses)
I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
- Thrush while on prograf
I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Double vision on levothyroxine
Diagnosed with under active thyroid in January 2011. Noticed onset of double vision in January 2014. Blurred vision and double vision worsened to such an extent that my glasses prescription has changed three times in less than 7 months. All the symptons I experience are a direct result of taking Levothyrixine and have increased as my dose has been increased.
- Concerned and worried (1 response)
I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ďont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
More reviews for: Crestor, Itching
Comments from related studies:
From this study (1 year ago):
Itchy stomach - have been using Benadryl cream which helps
Pin pricks on the upper back
From this study (1 year ago):
itching began 2 weeks ago after adding sulfasalazine approx. 4 months ago
From this study (3 years ago):
Doug on May, 31, 2012:
I have been on Crestor for two months and have horrible itching at night. The doctor took me off the crestor yesterday but I am still itching. Does anyone know how long I have to be off crestor before the itching stops? This is a nightmare. I itch all over mostly at night
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.